hello i have been on the pill for many months now and have continious bleeding . Same happens on the injection, Even if my bleedings stops for half a day (rare) i still get the cramps. please help i take my pill same time each day and have tried other pills, also i do not have an infection as i am with 1 partner and been checked
Excessive amount or duration of menstrual flow, at more or less regular intervals is called menorrhagia.Sometimes it is associated with polymenorrhea(Frequent flow, cycles of ≤21 days)Causes of menorrhagia are Hypothyroidism, Endometrial proliferation or hyperplasia like ovarian tumor and polycystic ovarian disease,endometrial polyps and neoplasia,endometriosis,fibroids and uterine sarcomas.
In my opinion you need to get your pelvic examination done from your gynecologist along with investigations like complete blood count,thyroid function tests,PAP smear and ultrasound uterus.Once cause of menorrhagia is identified,treatment can be planned.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.